On the theory of locally stable groups of automorphisms
Doklady Akademii Nauk, Tome 134 (1960) no. 3, pp. 529-532
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_134_3_a7,
author = {B. I. Plotkin and V. G. Vilyatser},
title = {On the theory of locally stable groups of automorphisms},
journal = {Doklady Akademii Nauk},
pages = {529--532},
year = {1960},
volume = {134},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_134_3_a7/}
}
B. I. Plotkin; V. G. Vilyatser. On the theory of locally stable groups of automorphisms. Doklady Akademii Nauk, Tome 134 (1960) no. 3, pp. 529-532. http://geodesic.mathdoc.fr/item/DAN_1960_134_3_a7/